# SDR CA120416002

- Difficulty date: April 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 18,763 hours
- Engine: Ge CFM567B24
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Adiru
- Part number: HG2050AC07
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) AIR TURNBACK DUE IRS INOPERATIVE.  ACFT HAD NR 2 IRS INOPERATIVE.  RT IRS FAULT LIGHT ILLIMINATED IN FLIGHT.  NR 2 ADIRU REPLACED AND TESTED SERVICABLE IAW MM 34-21-01.  THIS DIVERSION WAS OPS IN NATURE DUE TO PARTS AND MANPOWER AVAILABILITY AT BASES IN QUESTION.
